American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26B25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 31 of 31 found      Go to page: 1 2

[31] P. Fischer and J. A. R. Holbrook. Balayage defined by the nonnegative convex functions . Proc. Amer. Math. Soc. 79 (1980) 445-448. MR 567989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 31 of 31 found      Go to page: 1 2